# SDR CA970114018

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Condition: Failed
- Location: #1 Eng
- Part time: 13,835 hours
- Component: Auxilec
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER STARTING #1 ENGINE DURING TAXI, THE CREW OBSERVED A DC GENERATOR FAULT. THE AIRCRAFT WAS RETURNED TO THE BLOCKS. #1 GCU REPLACED.
